# SDR CA970905002

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Slip Ring
- Part number: 4E15551
- Condition: Shorted
- Location: Prop
- Part time: 1,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE DE-ICE SLIP RING SHORTED OUT AT THE TRACKS. THIS WAS CAUSING INTERMITTENT DE-ICE OPERATION.
